# SDR DALA2020010407693

- Difficulty date: December 28, 2019
- Submitted: January 5, 2020
- Operation: Air carrier
- Aircraft: N702DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29741
- Aircraft time: 58,136 hours, 5,021 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7102, L/P 1421207) DURING HFEC OPEN HOLE INSPECTION ON RHW LE I/B SLAT NO.8 OUTER SKIN FASTENER HOLES, 04 HOLES AND 01EA HOLE FOUND WITH CRACK INDICATION ON THE SKIN SIDE AT LOC ISS 196 AND LOC ISS 183 RESPECTIVELY. CORRECTIVE ACTION: REPAIRED I.A.W DELTA PRI 583455-14 REV 0.
